# SDR SWAA2012121710721

- Difficulty date: November 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOCATED AT BS 500B AND BETWEEN STR 28R TO 27R CARGO COMPARTMENT.  REPAIRED SHEAR TIE IAW SRM.
